ridm@nrct.go.th   ระบบคลังข้อมูลงานวิจัยไทย   รายการโปรดที่คุณเลือกไว้

Efficient estimation of a semiparametric partially linear varying coefficient model

หน่วยงาน สถาบันวิจัยและให้คำปรึกษาแห่ง มหาวิทยาลัยธรรมศาสตร์

รายละเอียด

ชื่อเรื่อง : Efficient estimation of a semiparametric partially linear varying coefficient model
นักวิจัย : Ahmad, Ibrahim A. , Sittisak Leelahanon , Li, Qi
คำค้น : Asymptotic normality , Partially linear , Semiparametric efficiency , Series estimation method , Varying coefficient
หน่วยงาน : สถาบันวิจัยและให้คำปรึกษาแห่ง มหาวิทยาลัยธรรมศาสตร์
ผู้ร่วมงาน : -
ปีพิมพ์ : 2548
อ้างอิง : Annals of statistics. 33,1 (2005) pp. 258-283 , 0090-5364 , http://dspace.library.tu.ac.th/handle/3517/1226
ที่มา : -
ความเชี่ยวชาญ : -
ความสัมพันธ์ : -
ขอบเขตของเนื้อหา : -
บทคัดย่อ/คำอธิบาย :

In this paper we propose a general series method to estimate a semiparametric partially linear varying coefficient model. We establish the consistency and √n-normality property of the estimator of the finite-dimensional parameters of the model. We further show that, when the error is conditionally homoskedastic, this estimator is semiparametrically efficient in the sense that the inverse of the asymptotic variance of the estimator of the finite-dimensional parameter reaches the semiparametric efficiency bound of this model. A small-scale simulation is reported to examine the finite sample performance of the proposed estimator, and an empirical application is presented to illustrate the usefulness of the proposed method in practice. We also discuss how to obtain an efficient estimation result when the error is conditional heteroskedastic.

บรรณานุกรม :
Ahmad, Ibrahim A. , Sittisak Leelahanon , Li, Qi . (2548). Efficient estimation of a semiparametric partially linear varying coefficient model.
    กรุงเทพมหานคร : สถาบันวิจัยและให้คำปรึกษาแห่ง มหาวิทยาลัยธรรมศาสตร์ .
Ahmad, Ibrahim A. , Sittisak Leelahanon , Li, Qi . 2548. "Efficient estimation of a semiparametric partially linear varying coefficient model".
    กรุงเทพมหานคร : สถาบันวิจัยและให้คำปรึกษาแห่ง มหาวิทยาลัยธรรมศาสตร์ .
Ahmad, Ibrahim A. , Sittisak Leelahanon , Li, Qi . "Efficient estimation of a semiparametric partially linear varying coefficient model."
    กรุงเทพมหานคร : สถาบันวิจัยและให้คำปรึกษาแห่ง มหาวิทยาลัยธรรมศาสตร์ , 2548. Print.
Ahmad, Ibrahim A. , Sittisak Leelahanon , Li, Qi . Efficient estimation of a semiparametric partially linear varying coefficient model. กรุงเทพมหานคร : สถาบันวิจัยและให้คำปรึกษาแห่ง มหาวิทยาลัยธรรมศาสตร์ ; 2548.